Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 138, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at May 12, 2016, 2:46 PM CDT for 6 counties in Kentucky. It was in force for 29 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 12, 2016, 2:46 PM CDT (19:46 UTC)
- Expired
- May 12, 2016, 3:15 PM CDT
- In force
- 29 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Green County, KY, Hart County, KY, Larue County, KY, Marion County, KY, Nelson County, KY, Taylor County, KY
The radar
The Louisville radar (KLVX), 61 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 12, 2:46 PM CDT | HAIL 1 | 2 Ene Priceville, KY | |
| May 12, 3:03 PM CDT | HAIL 1.75 | Hammonville, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.8 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 134 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 832 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
634
WUUS53 KLMK 121946
SVRLMK
KYC087-099-123-155-179-217-122015-
/O.NEW.KLMK.SV.W.0138.160512T1946Z-160512T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
346 PM EDT THU MAY 12 2016
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN MARION COUNTY IN CENTRAL KENTUCKY...
SOUTH CENTRAL NELSON COUNTY IN CENTRAL KENTUCKY...
NORTHWESTERN GREEN COUNTY IN CENTRAL KENTUCKY...
SOUTHERN LARUE COUNTY IN CENTRAL KENTUCKY...
NORTHEASTERN HART COUNTY IN CENTRAL KENTUCKY...
NORTHWESTERN TAYLOR COUNTY IN CENTRAL KENTUCKY...
* UNTIL 415 PM EDT/315 PM CDT/
* AT 346 PM EDT/246 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED 8
MILES NORTH OF MUNFORDVILLE...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MUNFORDVILLE...UPTON...BONNIEVILLE...WHITE ROSE...WARDS...SALOMA...
MAXINE...STILES...ATTILLA AND BLOYD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3743 8598 3744 8594 3744 8589 3746 8589
3761 8550 3738 8537 3729 8594
TIME...MOT...LOC 1946Z 248DEG 35KT 3738 8584
HAIL...1.00IN
WIND...60MPH
$$
KJD2 follow-up statements
081
WWUS53 KLMK 122000
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
400 PM EDT THU MAY 12 2016
KYC087-099-123-155-179-217-122015-
/O.CON.KLMK.SV.W.0138.000000T0000Z-160512T2015Z/
MARION KY-NELSON KY-GREEN KY-LARUE KY-HART KY-TAYLOR KY-
400 PM EDT THU MAY 12 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM
EDT/315 PM CDT/ FOR SOUTHWESTERN MARION...SOUTH CENTRAL NELSON...
NORTHWESTERN GREEN...SOUTHERN LARUE...NORTHEASTERN HART AND
NORTHWESTERN TAYLOR COUNTIES...
AT 400 PM EDT/300 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED 10
MILES SOUTH OF HODGENVILLE...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
WHITE ROSE...WARDS...SALOMA...MAXINE...STILES...ATTILLA...BLOYD...
WILLOWTOWN...HUDGINS AND ALLENDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3742 8584 3747 8584 3761 8550 3738 8537
3731 8581
TIME...MOT...LOC 2000Z 248DEG 35KT 3743 8568
HAIL...1.25IN
WIND...60MPH
$$
KJD876
WWUS53 KLMK 122014
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
414 PM EDT THU MAY 12 2016
KYC087-099-123-155-179-217-122024-
/O.EXP.KLMK.SV.W.0138.000000T0000Z-160512T2015Z/
MARION KY-NELSON KY-GREEN KY-LARUE KY-HART KY-TAYLOR KY-
414 PM EDT THU MAY 12 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MARION...SOUTH
CENTRAL NELSON...NORTHWESTERN GREEN...SOUTHERN LARUE...NORTHEASTERN
HART AND NORTHWESTERN TAYLOR COUNTIES WILL EXPIRE AT 415 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.
LAT...LON 3742 8584 3747 8584 3761 8550 3738 8537
3731 8581
TIME...MOT...LOC 2012Z 248DEG 35KT 3743 8568
$$
KJDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 2:23 PM CDT, 23 minutes earlier.
Area forecast discussion, May 12, 2:23 PM CDT, 23 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
323 PM EDT THU MAY 12 2016
.SHORT TERM (Now through Friday Night)...
Issued at 300 PM EDT Thu May 12 2016
Well-defined shortwave on water vapor is continuing into southern
Illinois and generating a line of storms over central TN/KY this
hour. Additional storms have formed along the remnant boundary from
storms yesterday, which made it well south of the KY/TN border.
Actual cold front is just west of the Wabash Valley this hour and
expected to move across the region by this evening. That should
bring an end to significant storms.
Friday, expect high pressure briefly to ridge into the region from
the Lower Mississippi Valley. Winds likewise briefly will turn to
northwesterly and allow temperatures to fall a little below normal
for highs despite good sunshine. Another cool front will approach
the region Friday night and bring a good chance for light rains,
perhaps some embedded thunder. The most available moisture looks to
stay just north of the Parkways, so will keep higher rain chances in
our north.
.LONG TERM (Saturday through Thursday)...
Issued at 300 PM EDT Thu May 12 2016
Lingering light rain showers are possible Saturday behind the above-
mentioned front. Otherwise, much cooler air will come into the
region as high pressure builds in from the Central Plains. We should
stay dry for the weekend. Temperatures may not get out of the 60s
during the day Saturday and Sunday we should rise further into the
60s. Lows Sunday morning could flirt with near frost readings.
Rain chances look to return Monday, as the high gets east of our
longitude. The GFS/GEM/EC all show a low organizing over Oklahoma
Monday night, which forms a more organized warm front somewhere in
our vicinity. They both show this feature staying in our area at
least through Wednesday, potentially causing another round of flash
flood concerns. GFS then dries us out for Thursday. The ensembles
have large spreads for Tuesday through Thursday, so confidence in
any one solution is not high. Will continue to run with the blended
model solution, leaning toward some of the models that have been
performing better in the long range.
&&
.AVIATION (18Z TAF Update)...
Issued at 105 PM EDT Thu May 12 2016
VFR conditions will prevail through early this afternoon, before
convection moving into the southwest affects all sites through the
middle of this afternoon into early this evening.
The highest confidence in seeing a line of thunderstorms is at BWG.
Have tried to time the expected line of convection through there,
which will bring IFR vsbys and gusty/variable winds. Confidence in
convective coverage is a bit lower at SDF and LEX, where lower
instability should result in less organized storm potential. Think
LEX has the better chance, thus will include a TEMPO group there.
SDF may be on the northern edge of the better storm potential, so
will not add in a TEMPO group at this time. Otherwise, all sites
will dry out tonight and go mostly clear, with WNW winds around 10
knots persisting.
&&
.LMK Watches/Warnings/Advisories...
KY...Flash Flood Watch until 11 PM EDT /10 PM CDT/ this evening for
KYZ026-027-040>043-046>049-053>057-061>067-070>078-081-082.
IN...NONE.
&&
Short Term........RJS
Long Term.........RJS
Aviation..........KJDHazardous weather outlook, May 12, 11:10 AM CDT, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1210 PM EDT THU MAY 12 2016 INZ076>079-083-084-089>092-KYZ023>025-028>039-045-131615- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-HARDIN-BULLITT-OLDHAM-TRIMBLE- HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-NELSON- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...ELIZABETHTOWN...SHEPHERDSVILLE...LOUISVILLE... LA GRANGE...BEDFORD...MILTON...NEW CASTLE...SHELBYVILLE... FRANKFORT...GEORGETOWN...CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG... BARDSTOWN 1210 PM EDT THU MAY 12 2016 /1110 AM CDT THU MAY 12 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. A COUPLE ROUNDS OF THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING. STORMS THAT POTENTIALLY DEVELOP THIS AFTERNOON THROUGH THE EVENING COULD BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. LOCALIZED HEAVY RAIN IS ALSO A THREAT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORM CHANCES RETURN TO THE AREA EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY SEVERE WEATHER OR FLOODING TODAY TO THE NATIONAL WEATHER SERVICE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KYZ026-027-040>043-046>049-053>057-061>067-070>078-081-082-131615- OHIO-GRAYSON-WOODFORD-FAYETTE-BOURBON-NICHOLAS-WASHINGTON-MERCER- JESSAMINE-CLARK-LARUE-MARION-BOYLE-GARRARD-MADISON-BUTLER-EDMONSON- HART-GREEN-TAYLOR-CASEY-LINCOLN-LOGAN-WARREN-SIMPSON-ALLEN-BARREN- MONROE-METCALFE-ADAIR-RUSSELL-CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...HARTFORD...LEITCHFIELD...VERSAILLES... LEXINGTON...PARIS...CARLISLE...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW... TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE... ALBANY 1210 PM EDT THU MAY 12 2016 /1110 AM CDT THU MAY 12 2016/ ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. A COUPLE ROUNDS OF THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING. STORMS THAT POTENTIALLY DEVELOP THIS AFTERNOON THROUGH THE EVENING COULD BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. RECENT HEAVY RAINFALL HAS SATURATED THE GROUND...AND ADDITIONAL STORMS TODAY COULD RESULT IN FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT. SEE THE LATEST STATEMENT FOR DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORM CHANCES RETURN TO THE AREA NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY SEVERE WEATHER OR FLOODING TODAY TO THE NATIONAL WEATHER SERVICE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. ZBT/RJS
In the hours before
Local storm report, May 12, 12:22 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
122 PM EDT THU MAY 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM TSTM WND DMG 3 NE PARKSVILLE 37.63N 84.87W
05/11/2016 BOYLE KY 911 CALL CENTER
A COUPLE TREES DOWN REPORTED ACROSS THE
COUNTY.
&&
KDWLocal storm report, May 12, 12:38 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
138 PM EDT THU MAY 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1056 PM TSTM WND DMG 3 W CRAB ORCHARD 37.46N 84.57W
05/11/2016 LINCOLN KY 911 CALL CENTER
TREE DOWN ON HENRY CLAY ROAD AND ROAD
CULVERT WASHED OUT ON HWY 698.
&&
KDWLocal storm report, May 12, 1:35 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
235 PM EDT THU MAY 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM TSTM WND DMG 4 E BAIZETOWN 37.37N 86.64W
05/11/2016 BUTLER KY EMERGENCY MNGR
SILVER MAPLE DOWN ON POWER LINE. 2 POWER
POLES ARE BEING REPLACED.
&&
KDWLocal storm report, May 12, 1:40 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
240 PM EDT THU MAY 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM HAIL 3 WNW WINDYVILLE 37.24N 86.37W
05/12/2016 M0.50 INCH EDMONSON KY TRAINED SPOTTER
&&
KDWSpecial weather statement, May 12, 1:43 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
243 PM EDT THU MAY 12 2016
KYZ027-028-053-061>064-121915-
HART-LARUE-BUTLER-EDMONSON-HARDIN-GREEN-GRAYSON-
243 PM EDT THU MAY 12 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL HARDIN...
SOUTHEASTERN GRAYSON...EAST CENTRAL BUTLER...LARUE...NORTHERN HART
AND NORTHERN EDMONSON COUNTIES...
AT 242 PM EDT/142 PM CDT/...A STRONG THUNDERSTORM WAS NEAR
BROWNSVILLE...MOVING NORTHEAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
HODGENVILLE...BROWNSVILLE...UPTON...SONORA...BONNIEVILLE...STOCKHOLM...
PROSPERITY...RIDERS MILL...MAXINE AND WABASH.
IF YOU ARE ON OR NEAR A BODY OF WATER...GET OUT OF THE WATER AND
MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE
OUT TO 15 MILES FROM THE PARENT THUNDERSTORM.
LAT...LON 3721 8656 3761 8573 3756 8562 3754 8562
3755 8560 3753 8559 3752 8557 3753 8556
3749 8548 3746 8556 3747 8558 3745 8558
3714 8632 3717 8640
TIME...MOT...LOC 1842Z 234DEG 30KT 3727 8631
JDGSpecial weather statement, May 12, 2:26 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
226 PM CDT THU MAY 12 2016
KYZ061-070>072-122000-
BUTLER-WARREN-SIMPSON-LOGAN-
226 PM CDT THU MAY 12 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WARREN...
NORTHWESTERN SIMPSON...LOGAN AND SOUTHEASTERN BUTLER COUNTIES...
AT 226 PM CDT...A STRONG THUNDERSTORM WAS NEAR RUSSELLVILLE...MOVING
NORTHEAST AT 45 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BOWLING GREEN...RUSSELLVILLE...PLUM SPRINGS...CRESTMOOR...MOUNT VICTOR...
DELAFIELD...MEMPHIS JUNCTION...ANDERSON...AUBURN AND LEWISBURG.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3674 8706 3676 8705 3687 8706 3696 8705
3722 8650 3699 8633 3664 8706
TIME...MOT...LOC 1926Z 240DEG 41KT 3684 8697
KJDThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 7:00 PM CDT | Severe Thunderstorm Warning | LMK | Meade | 30 min |
| May 11, 7:01 PM CDT | Severe Thunderstorm Warning | LMK | Henry, Oldham, Shelby | 29 min |
| May 11, 7:06 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 24 min |
| May 11, 7:10 PM CDT | Special Weather Statement | LMK | Breckinridge, Butler, Grayson, Ohio | 35 min |
| May 11, 7:28 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Meade | 32 min |
| May 11, 7:33 PM CDT | Severe Thunderstorm Warning | LMK | Jefferson | 27 min |
| May 11, 7:56 PM CDT | Special Weather Statement | LMK | Edmonson, Grayson, Hardin, Larue, Warren | 49 min |
| May 11, 8:12 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson | 33 min |
| May 11, 8:14 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Nelson | 46 min |
| May 11, 8:16 PM CDT | Severe Thunderstorm Warning | LMK | Henry, Oldham, Trimble | 29 min |
| May 11, 8:17 PM CDT | Severe Thunderstorm Warning | LMK | Hardin, Larue, Marion, Nelson | 28 min |
| May 11, 8:21 PM CDT | Special Weather Statement | LMK | Shelby, Spencer | 24 min |
| May 11, 8:30 PM CDT | Severe Thunderstorm Warning | LMK | Trimble | 30 min |
| May 11, 8:40 PM CDT | Special Weather Statement | LMK | Boyle, Mercer, Washington | 35 min |
| May 11, 8:43 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Marion, Mercer, Washington | 32 min |
| May 11, 8:43 PM CDT | Severe Thunderstorm Warning | LMK | Henry, Oldham, Shelby, Trimble | 32 min |
| May 11, 8:48 PM CDT | Special Weather Statement | LMK | Anderson, Franklin, Shelby | 27 min |
| May 11, 8:59 PM CDT | Special Weather Statement | LMK | Adair, Barren, Casey, Cumberland, Green, Marion and 4 more | 46 min |
| May 11, 9:20 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Lincoln, Mercer | 25 min |
| May 11, 9:21 PM CDT | Special Weather Statement | LMK | Fayette, Franklin, Harrison, Jessamine, Mercer, Scott and 1 more | 24 min |
| May 11, 9:36 PM CDT | Special Weather Statement | LMK | Grayson | 24 min |
| May 11, 9:41 PM CDT | Severe Thunderstorm Warning | LMK | Garrard | 34 min |
| May 11, 9:45 PM CDT | Severe Thunderstorm Warning | LMK | Lincoln | 30 min |
| May 11, 9:51 PM CDT | Special Weather Statement | LMK | Bourbon, Clark, Fayette, Harrison, Jessamine, Nicholas and 1 more | 39 min |
| May 11, 10:06 PM CDT | Special Weather Statement | LMK | Madison | 24 min |
| May 11, 10:53 PM CDT | Special Weather Statement | LMK | Green | 37 min |
| May 12, 1:48 AM CDT | Flash Flood Watch | LMK | Adair, Allen, Barren, Bourbon, Boyle, Butler and 27 more | 20 hr |
| May 12, 2:00 AM CDT | Areal Flood Advisory | LMK | Breckinridge, Grayson, Ohio | 4 hr |
| May 12, 7:33 AM CDT | River Flood Advisory | LMK | Warren | 36 hr |
| May 12, 1:43 PM CDT | Special Weather Statement | LMK | Edmonson, Larue | 32 min |
| May 12, 2:13 PM CDT | River Flood Advisory | LMK | Ohio | 36 hr |
| May 12, 2:26 PM CDT | Special Weather Statement | LMK | Logan, Warren | 34 min |
| May 12, 2:37 PM CDT | Areal Flood Advisory | LMK | Boyle, Garrard, Jessamine, Lincoln, Madison | 3 hr |
| May 12, 2:58 PM CDT | Severe Thunderstorm Warning | LMK | Cumberland, Monroe | 47 min |
| May 12, 3:15 PM CDT | Special Weather Statement | LMK | Taylor | 30 min |
| May 12, 3:24 PM CDT | Special Weather Statement | LMK | Edmonson, Warren | 36 min |
| May 12, 3:57 PM CDT | Areal Flood Advisory | LMK | Hart | 63 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.